Corlanor

I had been on Corlanor after a cardiac arrest/shocks from my ICD in Dec 2019.  I had complained about vision problems after starting the med, but my EP didn't say much about it and I didn't make a big deal of it, as it was listed as a side effect and I figured it was more important to take the med for my heart.  He called me recently and told me to stop the drug immediately.  If you are having vision problems on Corlanor, or if you are taking Corlanor, please speak to your EP right away about this drug.  My EP told me it had not been studied thoroughly enough.  Reading about the drug, I did find it had been 'fast tracked'.  He instructed me to get my eyes checked, so I've got an appt in a couple of weeks. 


2 Comments

Corlanor

by AgentX86 - 2020-07-07 23:05:37

Just reading the side effects of Corlanor.  It seems that eye problems are pretty high on the severity and frequency list.  I'm surprised your EP didn't take more notice, though I've been there.  I haven't with my EP, though I'm going through that with my neurologist.  I've been complaining about a drug he prescibed.  He says that "that can't happen", though it is listed as a side effect.

This is useful information about Corlanor

by Gemita - 2020-07-08 05:25:30

Thank you Islandgirl.  We all need help coping with some of the side effects of our meds that most of us have to take long term for our heart condition.   Maybe I could add Flecainide anti arrhythmic med to the list of meds which could potentially cause vision problems in some individuals.  I also had to get frequent eye checks for deteriorating vision while on this med.  My symptoms have vastly improved since stopping Flecainide.

You know you're wired when...

You have a dymo-powered bike.

Member Quotes

A lot of people are and live normal lives with no problems whatsoever.